Journal article icon

Journal article

Volume distribution of nodal domains of random band-limited functions

Abstract:
We study the volume distribution of nodal domains of families of naturally arising Gaussian random fields on generic manifolds, namely random band-limited functions. It is found that in the high energy limit a typical instance obeys a deterministic universal law, independent of the manifold. Some of the basic qualitative properties of this law, such as its support, monotonicity and continuity of the cumulative probability function, are established.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00440-017-0813-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
springer Verlag Publisher's website
Journal:
Probability Theory and Related Fields Journal website
Volume:
172
Issue:
1-2
Pages:
453–492
Publication date:
2017-11-03
Acceptance date:
2017-10-10
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
Pubs id:
pubs:631522
URN:
uri:d05cc012-de8e-4d9f-9671-a0e63998f7fe
UUID:
uuid:d05cc012-de8e-4d9f-9671-a0e63998f7fe
Local pid:
pubs:631522

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP